Journal of Modern Physics

Vol.4 No.7(2013), Paper ID 34190, 13 pages

DOI:10.4236/jmp.2013.47128

 

Noneuclidean Tessellations and Their Relation to Regge Trajectories

 

B. H. Lavenda

 

Università degli Studi, Camerino, Italy

 

Copyright © 2013 B. H. Lavenda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Lavenda, "Noneuclidean Tessellations and Their Relation to Regge Trajectories," Journal of Modern Physics, Vol. 4 No. 7, 2013, pp. 950-962. doi: 10.4236/jmp.2013.47128.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.